# SDR DL72L000196

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622292
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT RIB WAS CRACK AT THE O/B LWR AFT END.  REPAIRED PER MM 57-54-0 FIG 814.
